# SDR WX0A070349

- Difficulty date: July 2, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FUSELAGE SKIN AT LT FRAME 1474, APPROX 18" ABOVE VENTRAL STAIR DOOR OPENING, REPAIRED AS REQUIRED.
